Tanning While on Accutane

I have only been on Accutane for almost 3 months...

I have only been on Accutane for almost 3 months now and I am only on the 40mg daily dose instead of the normal 60mg daily dose but so far I like it fairly well. A majority of my face is already clear or is starting to show great improvement. I still have a ways to go but so far I am loving it.

It is a fairly difficult medication to get a hold of because of the extensive procedures required to obtain it, but it is completly worth it. The side effects of the medication can be kind of scary but the only one that I seem to be experiencing is dryness of the skin. Other than that I have had no other comlications.

Overall I think it is a wonderful medication so far and I expect it to work wonderfully for me over the coming months.

I am currently on 40 mg of Accutane daily and have been for about 2 months now. Before starting Accutane I tanned fairly regularly. I am just wondering how bad it would be if I tanned while taking this medication. I have been on uncountable other acne medications before this one and they all also warned of photosensitivity but I tanned while on them anyways with no problems. Is Accutane really that much different than those other drugs? Especially since I am on a lower than normal dosage.
Was this review helpful? 2 others found this helpful